Open Access
September, 1959 The Uniqueness of the $\mathrm{L}_2$ Association Scheme
S. S. Shrikhande
Ann. Math. Statist. 30(3): 781-798 (September, 1959). DOI: 10.1214/aoms/1177706207


The $L_2$ association scheme for a class of partially balanced incomplete block designs determines the parameters of the second kind. This paper considers the converse problem: do these parameters imply the $L_2$ association scheme? Necessary conditions for the existence of such designs are also obtained.


Download Citation

S. S. Shrikhande. "The Uniqueness of the $\mathrm{L}_2$ Association Scheme." Ann. Math. Statist. 30 (3) 781 - 798, September, 1959.


Published: September, 1959
First available in Project Euclid: 27 April 2007

zbMATH: 0086.34802
MathSciNet: MR110166
Digital Object Identifier: 10.1214/aoms/1177706207

Rights: Copyright © 1959 Institute of Mathematical Statistics

Vol.30 • No. 3 • September, 1959
Back to Top